# SDR JGVR20210413001

- Difficulty date: April 13, 2021
- Submitted: April 13, 2021
- Operation: Air carrier
- Aircraft: N320QS
- Make and model: Cessna 680A
- Aircraft serial: 6800169
- Aircraft time: 11,443 hours, 7,704 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

10+ AREAS OF VERIFIED CORROSION AROUND PERIMETER OF EMERGENCY EXIT DOOR. MECHANICALLY REMOVED 10 AREAS OF CORROSION ON OUTER SKIN OF E-EXIT. PERFORMED AN EDDY CURRENT AND ULTRASONIC THICKNESS CHECK OF THE BLENDED AREAS AROUND THE PERIMETER OF THE EMERGENCY EXIT DOOR. NO CRACK OR CORROSION INDICATIONS FOUND. FOUND CORROSION BLENDS TO BE BEYOND LIMITS IAW C680 SRM 51-70-02 LIMITATIONS. REPAIRED CORROSION BLENDS IAW TEXTRON FIELD REPAIR SR-680-ATA52-18636 REV-, DATED: MARCH 1, 2019 SUBJECT: STANDARD REPAIR-CORROSION, ESCAPE HATCH DOOR, SKIN. NOTE:  SECTION 4.2 PARAGRAPHS 4.2.1 , 4.2.2, AND 4.2.4 OF THIS REPAIR NOT PERFORMED AS NO RIVETS WERE AFFECTED AND CONTOUR RINGS AND SEALS WERE NOT REMOVED. PARAGRAPH 4.2.3 PERFORMED UNDER THIS SQUAWK SUB-SQUAWK 5. THIS IS SUPPORTED BY FAA FORM 8100-9.
